MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-27
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, a (b)(6) navitor vision valve was selected for implant using a flexnav delivery system (ds).The patient's aortic valve angle was measured to be (b)(6).Pre-implant balloon aortic valvuloplasty (pre-bav) was performed by using a (b)(6), non-abbott balloon.During the procedure, on the first attempt, at 80 percent, the valve was positioned at a depth of (b)(6) on the non-coronary cusp (ncc) and (b)(6) on the left-coronary cusp (lcc) based on the contrast injections in both the cusp overlap views and a left anterior oblique (lao) view with parallax removed from the valve frame.The decision was made to proceed with a slow release of the valve with controlled pacing at 120 beats per minute and a slow release of the first 2 retainer tabs, the valve remained in a stable and acceptable position.Upon release of the 3rd tab from the ds valve capsule the valve embolized up (aortic) above the annular plane along the non-coronary cusp (ncc) side of the native valve while remaining below the annular plane of left coronary cusp (lcc) in an acceptable position.The patient remained stable throughout this timeframe; transthoracic echocardiogram (tte) results showed no paravalvular leak (pvl) with a mean gradient of 5 mmhg.All catheters and introducers were removed from the patient, and vessel closure was achieved without further incident.The patient remained hemodynamically stable throughout the procedure and there was no clinically significant delay reported.Post-procedure, later that day a follow-up bedside echocardiogram (echo) was obtained, and the patient remained stable with trace pvl and a gradient of 9 mmhg.The patient was in stable condition and subsequently discharged.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50863284
Report Number2135147-2026-06421
Device Sequence Number16124907
Product Code NPT
UDI-Device Identifier05415067045799
UDI-Public(01)05415067045799(17)290125
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-27
Device Catalogue NumberNVRO-27
Device Lot Number11262329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale